# SDR AALA201705039019

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 8,766 hours, 1,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT SEAT 11D IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW ESO 41072 AND CMM 25-29-95.  OPERATIONAL CHECK GOOD.
